# SDR DL757040135

- Difficulty date: February 4, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 47,469 hours, 22,664 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Punctured
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 TIRE ARRIVED PHL WITH A SCREW IN THE NR 5 TIRE.  TIRE LEAKED AFTER SCREW REMOVAL.  REPLACED NR 5 WHEEL ASSY PER M/M.
